Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Horibly heavy periods and excrusiating headaches??? advice please

i have always had 3 day lond periods that were a normal flow and i never soaked a pad, than after my 3rd baby 18mths ago my periods were still normal 3 days, then i got a copper iud put in and started getting ponding headaches behind my right eye that would last 4days straight and wake me up at night and periods so heavy i would soak a pad and leak all the way through my pants ever 15nin with the heaviest pads and then it lightens but last 7days now. and 9mths later i got the iud removed, i have been almost 2yrs iud free and still having this problem. I don't know whats going on but this sucks bad, i take excedrin for the headaches and it works sometimes, but not all the time. im misrible. Now just so u know a copper iud has no hormanes at all, it prevents pregnancy by having something in your uteris and tricks your body into thinking it is pregnant. and the iud has been out for almost 2 yrs.

 
angels4262

Asked by angels4262 at 2:40 PM on Aug. 17, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (3)
  • A copper IUD doesn't "trick" your body -- it creates a hostile (acidic) environment so that any blasocyst that might form will/can not attach itself to your uterine wall.

    It doesn't sound like the IUD is causing this problem, though. If you had a sensitivity to the copper, it should've remedied itself by now (I would think).

    I would have you Dr run some thorough hormonal testing. Sometimes your hormones just stay out of whack after giving birth & you need to do something to kick them back in line.
    Laura1229

    Answer by Laura1229 at 2:50 PM on Aug. 17, 2009

  • Laura the messed up thing is that i can't take hormons that's why i got the copper iud, the hormons cause deppresion and make me really irritable. I know that the copper iud makes it acidic, but i have also heard it tricks the body, while i had the iud i felt pregnant all the time and was bloated alot and there is a whole forum on the internet of woman that that happened to on www.iuddivas.com
    angels4262

    Answer by angels4262 at 2:56 PM on Aug. 17, 2009

  • Hi u may want to ask ur ob/gyn to check your hormone levels you might have polycystic ovary syndrom google it online and see if you have symptoms of this disorder!
    JulyMomma21

    Answer by JulyMomma21 at 4:38 PM on Aug. 17, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN